MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CleverCap® Hybrid CO2 Tubing/Cap Sets

ERBE MEDICAL. LLC ERBEFLO CleverCap® Hybrid CO2 Tubing/Cap Sets
Catalog Number 20325-239
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hybrid co2 tubing/cap sets for olympus® scopes & co2 are leaking from the distal end of scopes in nearly every upper and lower endoscopy procedure.The sets were used with an erbe irrigation pump, model eip 2 (part number 10325-000) at 100% flowrate.No patient injuries were reported.
 
Additional Manufacturer Narrative
The sets were not available for an evaluation.Nevertheless, we have received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.

Brand Name
ERBEFLO CleverCap® Hybrid CO2 Tubing/Cap Sets
Common Device Name
CO2 Tubing/Cap Sets
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
Erbe Medical, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067--876
+1(770)955-4400
MDR Report Key25026986
Report Number3020712480-2026-00023
Device Sequence Number15984183
Product Code FEQ
UDI-Device Identifier04065655000375
UDI-Public04065655000375
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Notification,Recall
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-239
Device Lot NumberWO469443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3020712480-03312026-R-00
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight150 LB